# SDR 03FDEA01671

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE OF FLOORBEAM STA 720, WL 201, RBL 18.    REMOVED 1 X 1 X .031 CORROSION ON LOWER FLANGE OF FLOORBEAM BS 720, WL 201,   RBL 18.    FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS.  ALODINED,   PRIMED   AND INSTALLED PER SRM 53-10-1, 53-10-8, 51-30-2, 51-10-2
